# SDR 96ZZZX1529

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5009J
- Make and model: Cessna 310R
- Aircraft serial: 310R0730
- Engine: Cont IO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Head Separated
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD SEPARATED FROM BARREL.
